# SDR IPXA12173660

- Difficulty date: May 15, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 12,766 hours, 8,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, CABIN FLOOR SUPPORT IS CORRODED FR14 - FR19 Y1959 LT SIDE.   ACCOMPLISHED REPAIR ON FLOOR SUPPORT IAW EO A300-5310-47247-A.
